Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the Possibility of Rational "Inconsistent" Beliefs

Eugene S. Edgington
Mind
New Series, Vol. 77, No. 308 (Oct., 1968), pp. 582-583
Published by: Oxford University Press on behalf of the Mind Association
Stable URL: http://www.jstor.org/stable/2252242
Page Count: 2

You can always find the topics here!

Topics: Publishing industry
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
582
    582
  • Thumbnail: Page 
583
    583